![]() |
Volumn , Issue , 2002, Pages 223-232
|
Fault-tolerant routing in peer-to-peer systems
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL COMPLEXITY;
FAULT TOLERANT COMPUTER SYSTEMS;
FUNCTIONS;
MARKOV PROCESSES;
PERFORMANCE;
PROBABILITY;
THEOREM PROVING;
FAULT TOLERANT ROUTING;
PEER TO PEER SYSTEMS;
RANDOM GRAPH;
ROUTING MECHANISM;
DISTRIBUTED COMPUTER SYSTEMS;
|
EID: 0036957187
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: 10.1145/571860.571862 Document Type: Conference Paper |
Times cited : (73)
|
References (13)
|